# SDR USAASA00025

- Difficulty date: June 24, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX-PHL - FLT 168 - AN ODOR BECAME PRESENT IN THE FORWARD GALLEY AFTER TAKEOFF.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GALLEY, COFFEEMAKER, CHILLERS, ELECTRICAL DEVICES, AND OTHER EQUIPMENT.  ALSO, RAN ENGINE, APU, AND NR 2 PACK.  NO ODOR NOTED.  OPS CHECKED NORMAL.  ALSO, AIR SAMPLES WERE TAKEN BY AN INDUSTRIAL HYGENIST.  RESULTS WERE FOUND TO BE NORMAL.  (M)
